Concentration dependence of solvent self‐diffusion coefficients

J. S. Vrentas, C. ‐H Chu

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

The concentration dependence of solvent self‐diffusion coefficients is examined near the pure solvent limit. It is shown that it is possible to explain an apparently anomalous concentration dependence for the solvent self‐diffusion coefficient at high penetrant mass fractions within the framework of the free‐volume theory of transport.

Original languageEnglish (US)
Pages (from-to)587-592
Number of pages6
JournalJournal of Applied Polymer Science
Volume34
Issue number2
DOIs
StatePublished - Aug 5 1987

All Science Journal Classification (ASJC) codes

  • Chemistry(all)
  • Surfaces, Coatings and Films
  • Polymers and Plastics
  • Materials Chemistry

Cite this